Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 76, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 3, 2014, 9:00 PM PDT. It took effect at Jun 4, 2014, 12:00 PM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2014, 9:00 PM PDT (04:00 UTC)
- In effect from
- Jun 4, 2014, 12:00 PM PDT
- Expired
- Jun 4, 2014, 9:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
580 WHUS76 KMTR 040400 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 900 PM PDT TUE JUN 3 2014 PZZ530-041200- /O.EXP.KMTR.SC.Y.0071.000000T0000Z-140604T0400Z/ /O.NEW.KMTR.SC.Y.0076.140604T1900Z-140605T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 900 PM PDT TUE JUN 3 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT WEDNESDAY. * WINDS: WEST TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KT WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-041200- /O.EXT.KMTR.SC.Y.0071.000000T0000Z-140605T1600Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 900 PM PDT TUE JUN 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-041200- /O.CON.KMTR.SC.Y.0071.000000T0000Z-140604T1600Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 900 PM PDT TUE JUN 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS INCREASE TO 15 TO 25 KT AND CONTINUE THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
4 follow-up statements
119 WHUS76 KMTR 040945 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 245 AM PDT WED JUN 4 2014 PZZ570-041745- /O.EXT.KMTR.SC.Y.0071.000000T0000Z-140605T2200Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 245 AM PDT WED JUN 4 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-041600- /O.CON.KMTR.SC.Y.0071.000000T0000Z-140604T1600Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 245 AM PDT WED JUN 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-041745- /O.CON.KMTR.SC.Y.0076.140604T1900Z-140605T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 245 AM PDT WED JUN 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS: WEST TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KT WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
698 WHUS76 KMTR 041558 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 858 AM PDT WED JUN 4 2014 PZZ571-041700- /O.EXP.KMTR.SC.Y.0071.000000T0000Z-140604T1600Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 858 AM PDT WED JUN 4 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. $$ PZZ570-050000- /O.CON.KMTR.SC.Y.0071.000000T0000Z-140605T2200Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 858 AM PDT WED JUN 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-050000- /O.CON.KMTR.SC.Y.0076.140604T1900Z-140605T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 858 AM PDT WED JUN 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS: SW WINDS 10 KT...INCREASING TO 15 TO 25 KT IN THE AFTERNOON...DECREASING TO 5 TO 15 KT LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
099 WHUS76 KMTR 042141 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 241 PM PDT WED JUN 4 2014 PZZ570-050545- /O.EXT.KMTR.SC.Y.0071.000000T0000Z-140607T0600Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 241 PM PDT WED JUN 4 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST FRIDAY EVENING. STRONGEST WINDS WILL BE DURING THE AFTERNOON AND EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-050400- /O.CON.KMTR.SC.Y.0076.000000T0000Z-140605T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 241 PM PDT WED JUN 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: SW WINDS 15 TO 25 KT DECREASING TO 5 TO 15 KT LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
040 WHUS76 KMTR 050349 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 849 PM PDT WED JUN 4 2014 PZZ530-050500- /O.EXP.KMTR.SC.Y.0076.000000T0000Z-140605T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 849 PM PDT WED JUN 4 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. THE PERIOD OF STRONGEST WINDS HAS ENDED AS THE WESTERLY EVENING SEABREEZE WILL CONTINUE TO DECREASE OVERNIGHT. $$ PZZ570-051030- /O.CON.KMTR.SC.Y.0071.000000T0000Z-140607T0600Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 849 PM PDT WED JUN 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST FRIDAY NIGHT. STRONGEST WINDS WILL BE DURING THE AFTERNOON AND EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 3, 5:53 PM PDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jun 3, 5:53 PM PDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
553 PM PDT TUE JUN 3 2014
.SYNOPSIS...ANOTHER NIGHT OF LOW CLOUDS AND COASTAL DRIZZLE IS IN
STORE FOR THE FORECAST AREA WITH SEASONALLY COOL TEMPERATURES
EXPECTED ON WEDNESDAY. A SLOW WARMING TREND WILL RESUME FOR THE
LATTER HALF OF THE WEEK ALONG WITH ONGOING DRY WEATHER AS HIGH
PRESSURE BUILDS OVER THE EASTERN PACIFIC.
&&
.DISCUSSION...AS OF 2:09 PM PDT TUESDAY...SO FAR THIS AFTERNOON
TEMPERATURES ARE RUNNING AROUND 5 DEGREES COOLER THAN NORMAL.
CONTRIBUTING FACTORS FOR THE COOLER THAN NORMAL TEMPERATURES
INCLUDE A DEEP MARINE LAYER WHICH IS CURRENTLY AROUND 2000 FEET
DEEP...GENTLE ONSHORE FLOW AND A TROUGH OF LOW PRESSURE LINGERING
ALONG THE COAST. THE TROUGH AXIS IS EXPECTED TO SLIDE ACROSS THE
FORECAST AREA TONIGHT. THIS WILL RESULT IN LIFTING OF THE MARINE
LAYER AND ANOTHER ROUND OF LOW CLOUDS AND COASTAL DRIZZLE.
THE 1200Z ECMWF AND GFS40 HAVE INITIALIZED WELL WITH THE CURRENT
SYNOPTIC PATTERN AND BOTH MODELS ARE SUGGESTING A TROUGHY PATTERN
LINGERING OVER THE FORECAST AREA THROUGH THURSDAY. THIS SUGGESTS
SEASONALLY COOL TEMPERATURES THROUGH THURSDAY AFTERNOON. BOTH
MODELS ARE NOW SHOWING A RIDGE OF HIGH PRESSURE BUILDING OVER THE
EASTERN PACIFIC...TRIGGERING A WARMING TREND TO BEGIN AS EARLY AS
FRIDAY. ALTHOUGH THE MODELS ARE NOT IN ABSOLUTE AGREEMENT BOTH ARE
SHOWING 500 MB HEIGHTS REACHING 585 DM OVER THE CWA ON SATURDAY.
AT 850 MB TEMPERATURES REACH 23 DEGREES CELSIUS ON SATURDAY WITH
GENTLE NORTHERLY WINDS. THIS WILL RESULT IN COASTAL TEMPERATURES
IN THE 70S AND INLAND TEMPERATURES REACHING INTO THE 90S WITH
TYPICAL HOT SPOTS REACHING 100. SLIGHTLY COOLER TEMPERATURES ARE
ANTICIPATED ON SUNDAY HOWEVER MODEL AGREEMENT REALLY BREAKS DOWN
AT THIS POINT.
IN THE EXTENDED FORECAST THE ECMWF APPEARS TO BE COMING CLOSER
INTO LINE WITH THE GFS40. PREVIOUSLY THE ECMWF WAS ADVERTISING A
FAIRLY DEEP UPPER LOW OVER THE PACIFIC NORTHWEST TUESDAY. IT HAS
SINCE PUSHED THIS LOW FARTHER NORTH INTO BC BEFORE SWINGING IT
SOUTH WEDNESDAY FURTHER TOWARDS THE GREAT BASIN AREA. ACCORDING TO
THE CLIMATE PREDICTION CENTERS 6 TO 10 DAY OUTLOOK THERE IS A
SLIGHTLY ABOVE NORMAL CHANCE OF ABOVE NORMAL TEMPERATURES AND NEAR
NORMAL TEMPERATURES ARE EXPECTED IN THE 8 TO 14 DAY OUTLOOK.
&&
.AVIATION...AS OF 5:15 PM PDT TUESDAY...A STRENGTHENING NORTHERLY
GRADIENT AND A SIGNIFICANTLY LIGHTER ONSHORE GRADIENT WILL
CONTINUE TO SWEEP THE STATUS FROM THE COAST THROUGH LATE TONIGHT.
STRATUS WILL ALSO RETURN TO BAY AREA TERMINALS SIGNIFICANTLY LATER
THAN YESTERDAY WHEN THE ONSHORE GRADIENT FROM SFO-WMC WAS 8.8 MB
COMPARED TO 2.8 MB CURRENTLY. MODERATE ONSHORE FLOW UP TO 15 KT WILL
CONTINUE THROUGH THE EVENING THEN EASE OVERNIGHT BECOMING LIGHT AND
LOCALLY VARIABLE. CLEARING WEDNESDAY IS ANTICIPATED AROUND 18Z-
19Z. MODERATE CONFIDENCE.
VICINITY OF KSFO...VFR CONDITION EXPECTED UNTIL 08Z. MVFR CIGS
EXPECTED TO RETURN BETWEEN 08Z AND 10Z TONIGHT. WEST WINDS TO
AROUND 15 KT WILL CONTINUE THROUGH THE EVENING THEN EASE BECOMING
LIGHT AND LOCALLY VARIABLE OVERNIGHT. CLEARING EXPECTED AROUND
18Z WEDNESDAY MORNING.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...MVFR CONDITION EXPECTED TO PERSIST
OVER KMRY WITH CIGS REACHING KSNS AFTER 02Z THIS EVENING. WEST
WINDS TO AROUND 12 KT WILL CONTINUE THROUGH THE EVENING THEN EASE
BECOMING LIGHT AND VARIABLE OVERNIGHT. CLEARING EXPECTED BETWEEN
18Z-20Z WEDNESDAY MORNING.
&&
.MARINE...AS OF 2:09 PM PDT TUESDAY...MODERATE NORTHWEST WINDS WILL
CONTINUE OVER THE COASTAL WATERS AS HIGH PRESSURE REMAINS OFF THE
WEST COAST. THE STRONGEST WINDS WILL MAINLY BE OVER THE OUTER
WATERS NORTH OF POINT REYES. GUSTY WINDS WILL DEVELOP IN THE SAN
FRANCISCO BAY THIS AFTERNOON AS WELL. NORTHERLY SWELLS WILL BUILD
THROUGH THE WORK WEEK THEN SUBSIDE OVER THE WEEKEND.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PT ARENA TO PT REYES 10-60 NM
SCA...PT REYES TO PIGEON PT 10-60 NM FROM 9 PM
SCA...SF BAY NORTH OF THE BAY BRIDGE UNTIL 9 PM
&&
PUBLIC FORECAST: LARRY
AVIATION: CW
MARINE: AC
VISIT US AT WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREANearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.